NEW DELETUS P SYRUP 100ML

Manufacturer : NIC-NICHOLAS PIRAMAL INDIA LTD
Composition : GUAIFENESIN-50MG+PHENYLEPHRINE-5MG+BROMOHEXINE-4MG/5ML
Dose Form : SYRUP
Description : NEW DELETUS P 100ML
Route Of Administration : ORAL
Pack : 1
Out of stock
SKU
NEW0068
₹73.50
Manufacturer : NIC-NICHOLAS PIRAMAL INDIA LTD
Composition : GUAIFENESIN-50MG+PHENYLEPHRINE-5MG+BROMOHEXINE-4MG/5ML
Dose Form : SYRUP
Description : NEW DELETUS P 100ML
Route Of Administration : ORAL
Pack : 1

Drug Ingredient Information

GUAIFENESIN-50MG+PHENYLEPHRINE-5MG+BROMOHEXINE-4MG/5ML

GUAIFENESIN

Information for patients
Drug Information Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth. Guaifenesin is used to reduce chest congestion caused by the common cold, infections, or allergies. Guaifenesin may also be used for other purposes not listed in this medication guide.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug You should not use this medicine if you are allergic to guaifenesin. Use this medication exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.
Drug Special Care You should not use this medicine if you are allergic to guaifenesin. FDA pregnancy category C. This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. It is not known whether guaifenesin passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.
Drug Drug Interactions There may be other drugs that can interact with guaifenesin. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.
Drug Pregnancy Interaction FDA pregnancy category C. This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment.
Drug Breast feeding Interaction It is not known whether guaifenesin passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.
Drug Machinery Interaction no data available
Drug More Information This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.
How to take the Medicine
Consumption Info no data available
Drug quanitty no data available
Drug Dose Use this medication exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Take guaifenesin with food if it upsets your stomach. Measure the liquid form of guaifenesin with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one. Do not crush, chew, break, or open a controlled-release, delayed-release, or extended-release tablet or capsule. Swallow the pill whole. It is specially made to release medicine slowly in the body. Breaking or opening the pill would cause too much of the drug to be released at one time. Store guaifenesin at room temperature away from moisture, heat, and direct sunlight.
Excess Drug Consumption Seek emergency medical attention if you think you have used too much of this medicine. An overdose of guaifenesin is not likely to cause life-threatening symptoms.
Forgot Drug Consumption Take the missed dose as soon as you remember. If it is almost time for your next dose, wait until then to take the medicine and skip the missed dose. Do not take extra medicine to make up the missed dose.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information no data available
Common Drug Side Effects Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: dizziness or headache, a rash, or nausea, vomiting, or stomach upset. This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place.

PHENYLEPHRINE

Information for patients
Drug Information Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrine will relieve symptoms but will not treat the cause of the symptoms or speed recovery. Phenylephrine is in a class of medications called nasal decongestants. It works by reducing swelling of the blood vessels in the nasal passages.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug no data available
Drug Special Care Before taking phenylephrine, tell your doctor and pharmacist if you are allergic to phenylephrine or any other medications. do not take phenylephrine if you are taking a monoamine oxidase (MAO) inhibitor, such as isocarboxazid (Marplan), phenelzine (Nardil), selegiline (Eldepryl, Emsam, Zelapar), and tranylcypromine (Parnate), or if you have stopped taking one of these medications within the past 2 weeks. tell your doctor and pharmacist what other prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. tell your doctor if you have or have ever had high blood pressure, diabetes, trouble urinating because of an enlarged prostate gland, or thyroid or heart disease. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking phenylephrine, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking phenylephrine. if you have phenylketonuria (PKU, an inherited condition in which a special diet must be followed to prevent mental retardation), you should know that some phenylephrine products may be sweetened with aspartame, a source of phenylalanine.
Drug Drug Interactions no data available
Drug Pregnancy Interaction no data available
Drug Breast feeding Interaction no data available
Drug Machinery Interaction no data available
Drug More Information Take phenylephrine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor or directed on the label. Phenylephrine comes alone and in combination with other medications. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child. Nonprescription cough and cold combination products, including products that contain phenylephrine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4 to 11 years of age, use caution and follow the package directions carefully. If you are giving phenylephrine or a combination product that contains phenylephrine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give phenylephrine products that are made for adults to children. Before you give a phenylephrine product to a child, check the package label to find out how much medication the child should receive. Give the dose that matches the child's age on the chart. Ask the child's doctor if you don't know how much medication to give the child. If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication. If your symptoms do not get better within 7 days or if you have a fever, stop taking phenylephrine and call your doctor. If you are taking the dissolving strips, place one strip on your tongue and allow it to dissolve.
How to take the Medicine
Consumption Info . These risks may include: the possibility of improper use in infants and young children potentially risky combinations of ingredients patients receiving too much or too little of the medication because of problems with the way some ''timed-release'' products are made If you are concerned that the prescription cough, cold, and allergy medication you are taking is not approved by the FDA, you should talk to your doctor or pharmacist. If the medication you are taking is not approved, your doctor can prescribe another prescription medication or your doctor or pharmacist can suggest an over-the-counter (OTC) cough, cold, and allergy product for your condition. There are many safe and effective alternative approved products that can be taken instead. Your doctor probably prescribed the medicine without knowing that FDA had not approved it. This is because it has been so difficult for doctors and pharmacists to find out that these products are unapproved.
Drug quanitty no data available
Drug Dose no data available
Excess Drug Consumption In case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 911.
Forgot Drug Consumption This medication is usually taken as needed. If your doctor has told you to take phenylephrine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information no data available
Common Drug Side Effects Phenylephrine may cause side effects. Some side effects can be serious. If you experience any of these symptoms, stop using phenylephrine and call your doctor: nervousness dizziness sleeplessness Phenylephrine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

BROMOHEXINE

Information for patients
Drug Information
Drug Alert
Alert
Before Consuming the Medicine
Avoid Drug
Drug Special Care
Drug Drug Interactions
Drug Pregnancy Interaction
Drug Breast feeding Interaction
Drug Machinery Interaction
Drug More Information
How to take the Medicine
Consumption Info
Drug quanitty
Drug Dose
Excess Drug Consumption
Forgot Drug Consumption
Stop Drug Consumption
Possible Side Effects
General Information
Common Drug Side Effects
Rare Drug Side Effects
Very Rare Drug Side Effects
Drug Side Effects Symptoms
How to Store the Medicine
How to Store the Medicine

Substitute Drugs

Write Your Own Review
You're reviewing:NEW DELETUS P SYRUP 100ML
Your Rating

Get Captcha Image